RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 42, Issue 1  


Inversion formulas in the case of a discontinuous limit law
A. K. Aleshkyavichene, V. A. Statulyavichus
3
Maximum of the critical Galton–Watson processes and left-continuous random walks
V. A. Vatutin, V. A. Topchii
21
Effective convergence in probability and an ergodic theorem for individual random sequences
V. V. V'yugin
35
On smooth behavior of probability distributions under polynomial mappings
F. Götze, Yu. V. Prokhorov, V. V. Ulyanov
51
A refinement of the central limit theorem for random determinants
V. L. Girko
63
On the estimation of efficiency of voting procedures
Yu. A. Zuev
74
Weak convergence of distributions of separable statistics
È. M. Kudlaev
85
A controlled jump discounted model with constraints
A. B. Piunovskiy
108
A generalization of the Kolmogorov theorem on the law of the iterated logarithm
L. V. Rozovskii
134
Well-calibrated, coherent forecasting systems
P. Berti, E. Regazzini, P. Rigo
144
Maximum likelihood estimator and Kullback–Leibler information in misspecified Markov chain models
P. E. Greenwood, W. Wefelmeyer
169

Short Communications
Short communication:on the invariance of stationary probabilities of states of a closed star-shaped queueing network with state-dependent transition probabilities
V. A. Ivnitskii
179
On a Poisson approximation for the distribution of the number of empty cells in a nonhomogeneous allocation scheme
V. G. Mikhailov
184
On the existence of strong solutions of diffusion-type stochastic equations in $\mathbb{R}^m$
S. I. Pisanez
189
Variance inequalities for covariance kernels and applications to central limit theorems
T. Cacoullos, N. Papadatos, V. Papathanasiou
195
Optimal bounds for the Prokhorov distance of the Miller–Sen process and Brownian motion
D. Ferger
202
The almost sure Skorokhod representation for subsequences in nonmetric spaces
A. Yakubowski
209
Remarks on the paper “On a problem of a Khinchin-type decomposition theorem for extreme values” by E. Pancheva
G. J. Székely, A. Zemplén
216

Reviews and Bibliography
Book review: Mittelhammer R. C. “Mathematical Statistics for Economics and Business”
V. A. Vatutin
218
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020